UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 76

of 'Cutaneous side effects of conventional chemotherapy agents'

76
TI
Chemotherapy-induced hand-foot syndrome and nail changes: a review of clinical presentation, etiology, pathogenesis, and management.
AU
Miller KK, Gorcey L, McLellan BN
SO
J Am Acad Dermatol. 2014;71(4):787.
 
Chemotherapy-induced hand-foot syndrome and nail changes are common complications of many classic chemotherapeutic agents and the newer molecular targeted therapies. They significantly impact patient quality of life, and frequently necessitate chemotherapy dose intensity modification or reduction. We aim to describe the epidemiology, pathogenesis, clinical presentation, and current evidence-based treatment options for these entities.
AD
Ronald O. Perelman Department of Dermatology, New York University School of Medicine, New York, New York.
PMID